Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mackey’s theorem for nonunitary representations
HTML articles powered by AMS MathViewer

by P. C. Kutzko PDF
Proc. Amer. Math. Soc. 64 (1977), 173-175 Request permission

Abstract:

We present an analog to the Intertwining Number Theorem of Mackey in a setting which arises naturally in the study of the representation theory of p-adic linear groups.
References
    P. Kutzko, On the supercuspidal representations of $G{l_2}$ (to appear).
  • George W. Mackey, On induced representations of groups, Amer. J. Math. 73 (1951), 576–592. MR 42420, DOI 10.2307/2372309
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30, 22E50
  • Retrieve articles in all journals with MSC: 22D30, 22E50
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 173-175
  • MSC: Primary 22D30; Secondary 22E50
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0442145-3
  • MathSciNet review: 0442145